All Rights Reserved
AccessEcon LLC 2006, 2008.
Powered by MinhViet JSC
ralph lauren polo

Yan-An Hwang and Yu-Hsien Liao
''A new axiomatization of the core on fuzzy NTU games''
( 2007, Vol. 3 No.37 )
In this note we show that on the domain of fuzzy NTU games whose core is non-empty, the core is the only solution satisfying non-emptiness, individual rationality and the reduced game property.
Keywords: Fuzzy games
Manuscript Received : Aug 09 2007 Manuscript Accepted : Aug 30 2007

  This abstract has been downloaded 1557 times                The Full PDF of this paper has been downloaded 141789 times